Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

A Gaussian quadrature method for the numerical solution of the characteristic intitial value problem $ u\sb{xy}=f(x,\,y,\,u)$


Author: J. T. Day
Journal: Math. Comp. 17 (1963), 438-441
MSC: Primary 65.61
DOI: https://doi.org/10.1090/S0025-5718-1963-0158552-0
MathSciNet review: 0158552
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] P. C. Hammer & J. W. Hollingsworth, ``Trapezoidal methods of approximating solutions of differential equations,'' MTAC, v. 9, 1955, p. 92-96. MR 0072547 (17:302g)
  • [2] D. Morrison & L. Stoller, ``A method for the numerical integration of ordinary differential equations,'' MTAC, v. 12, 1958, p. 269-272. MR 0102180 (21:974)
  • [3] P. C. Hammer & A. W. Wymore, ``Numerical evaluation of multiple integrals I,'' MTAC, v. 11, 1957, p. 59-67. MR 0087220 (19:323a)
  • [4] J. Albrecht & L. Collatz, ``Zur numerischen Auswertung mehrdimensionaler Integrale,'' Z. Angew. Math. Mech., v. 38, 1958, p. 8. MR 0093912 (20:432)
  • [5] R. H. Moore, ``A Runge-Kutta procedure for the Goursat problem in hyperbolic partial differential equations,'' Arch. Rational Mech. Anal., v. 7, 1961, p. 37-63. MR 0120772 (22:11521)
  • [6] W. Törnig, ``Zur numerischen Behandlung von Anfangswertproblemen partieller hyperbolischer Differentialgleichungen zweiter Ordnung in zwei unabhangigen Veranderlichen, I,'' Arch. Rational Mech. Anal., v. 4, 1960, p. 428-445. MR 0129558 (23:B2594)
  • [7] C. Jordan, Cours d'Analyse, Gauthier-Villars, Paris, Third Edition, v. 3, 1915, p. 369-371.
  • [8] W. Walter, ``Fehlerabschätzungen bei hyperbolischen Differentialgleichungen,'' Arch. Rational Mech. Anal., v. 7, 1961. p. 249-272. MR 0125337 (23:A2640)
  • [9] P. Henrici, Discrete Variable Methods in Ordinary Differential Equations, John Wiley and Sons, New York, 1962. MR 0135729 (24:B1772)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.61

Retrieve articles in all journals with MSC: 65.61


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1963-0158552-0
Article copyright: © Copyright 1963 American Mathematical Society

American Mathematical Society